American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Sourav Chatterjee. An introduction to large deviations for random graphs. Bull. Amer. Math. Soc. 53 (2016) 617-642.
Abstract, references, and article information   
View Article: PDF

[2] Richard P. Stanley. Recent progress in algebraic combinatorics. Bull. Amer. Math. Soc. 40 (2003) 55-68. MR 1943133.
Abstract, references, and article information   
View Article: PDF

[3] David Aldous and Persi Diaconis. Longest increasing subsequences: from patience sorting to the Baik-Deift-Johansson theorem. Bull. Amer. Math. Soc. 36 (1999) 413-432. MR 1694204.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia